Alert archive / Missouri / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 44, NWS Springfield, MO

April 23, 2004McDonald County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2004, 5:56 AM CDT for McDonald County, Missouri. It was in force for 64 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 23, 2004, 5:56 AM CDT (10:56 UTC)
Expired
Apr 23, 2004, 7:00 AM CDT
In force
64 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County McDonald County, MO

The radar

The Springfield radar (KSGF), 111 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 23, 6:02 AM CDTHAIL 0.75Pineville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.9 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2004-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 112 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2004-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
112 J/kg
Mixed-layer CIN
-140 J/kg
Mixed-layer LCL
785 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
543 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

729 
WUUS53 KSGF 231056
SVRSGF
MOC119-231200-

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
556 AM CDT FRI APR 23 2004

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MCDONALD COUNTY IN MISSOURI.

* UNTIL 700 AM CDT.

* AT 552 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR PINEVILLE...OR ABOUT 9 MILES NORTHWEST OF
  BELLA VISTA...AND MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  MCDONALD COUNTY...INCLUDING THE TOWNS OF PINEVILLE AND POWELL.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 3659 9453 3646 9437 3668 9409 3675 9434

$$

FOSTER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 3:41 AM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, Apr 23, 3:41 AM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 AM CDT FRI APR 23 2004

.DISCUSSION...

POST-MORTEM: WILL DEFINITELY BE LOOKING BACK AT THIS EVENINGS CASE
IN GREAT DETAIL OVER THE NEXT FEW DAYS. SOME OF THE MOST CLASSIC
SUPERCELL STRUCTURES I HAVE EVER SEEN IN THE OZARKS (INCLUDING MAY
4TH)...WITH NUMEROUS REPORTS OF VERY LARGE HAIL OVER SRN MO. LACK OF
TORNADO REPORTS WAS GOOD CONSIDERING THE INITIAL FORECAST PROCESS
LAST NIGHT...BUT IN RETROSPECT A BIT SURPRISING GIVEN THE SIMILAR
RADAR SIGNATURES AND NUMBER OF TOUCHDOWNS IN NEARBY ERN OKLAHOMA.
00Z KSGF SOUNDING AND ENVIRONMENTAL DATA SUGGEST THAT BOUNDARY LAYER
(0-1KM) SRH WAS ACTUALLY QUITE WEAK...WITH TEMPS/DPTS AND ANTECEDENT
CLOUD COVER ALSO OWING TO THE POSSIBILITY OF A STABLE NEAR SURFACE
LAYER UNDERNEATH CLASSIC SUPERCELL SHEAR/CAPE PROFILES. CERTAINLY
SOME INTERESTING DISCUSSIONS TO ENSUE.

SHORT TERM (TODAY - SATURDAY)...
ELEVATED CONVECTION CONTINUES TO BACKBUILD ALONG THE
ARKANSAS/MISSOURI BORDER IN AN AREA OF STRONG MID LEVEL CONVERGENCE
ALONG NOSE OF NOCTURNAL LOW LEVEL JET. EXPECT THIS ACTIVITY TO
GRADUALLY TRANSLATE BACK INTO SOUTH CENTRAL MISSOURI OVER THE NEXT
SEVERAL HOURS. SEVERE WEATHER NOT EXPECTED GIVEN ONLY SEVERAL
HUNDRED J/KG MUCAPE AND MARGINAL MID LEVEL LAPSE RATES...HOWEVER
TORRENTIAL RAINFALL WILL CONTINUE TO PLAGUE AREAS ALREADY HARD HIT
THE PAST SEVERAL NIGHTS.

FOR TODAY...OTHER THAN DEALING WITH ONGOING CONVECTION EARLY...
REALLY NOT EXPECTING MORE THAN A FEW SPRITZES ELSEWHERE AS SURFACE
BOUNDARY HAS BEEN EFFECTIVELY FORCED WELL SOUTH INTO ARKANSAS.
DAMMING RIDGE ALONG THE LEE SLOPES OF THE ROCKIES AND SURFACE
CYCLOGENESIS WAY DOWN IN SE NEW MEXICO SUGGEST THAT FOCUS WILL SHIFT
BACK INTO THE PLAINS...DOMINATED BY STRONG UPSLOPE FLOW AHEAD OF
LARGE CUTOFF UPPER TROUGH. ALL IN ALL...JUST A COOL AND CLOUDY DAY
ACROSS MUCH OF THE AREA WITH NORTHEAST FLOW MAINTAINING A LOW
OVERCAST.

BY LATE TONIGHT AND SATURDAY...ROCKIES SYSTEM IS EXPECTED TO EJECT
OUT INTO THE PLAINS. LARGE SCALE ASCENT AND DIFFLUENT UPPER FLOW
WILL COUPLE WITH A STRONG LOW LEVEL GULF INFLUX...RESULTING IN
WIDESPREAD CONVECTION AND HEAVY RAINFALL ACROSS THE PLAINS. WILL
CONTINUE TO FOLLOW THE ETA WITH ITS HANDLE ON FINE SCALE
FEATURES...SUGGESTING THAT THIS PRECIP WILL SPREAD INTO FAR WRN
MO/SE KS AFTER MIDNIGHT...AND OVER THE REMAINDER OF THE CWA EARLY
SATURDAY. THERE IS SOME CONCERN THAT QUASI-STATIONARY FRONT COULD
ONCE AGAIN LIFT BACK NORTH AS A WARM FRONT SAT AFTERNOON GIVEN A
FORECAST SURFACE LOW TRACK TO OUR NORTHWEST AND IMPRESSIVE WARM
SECTOR LOW LEVEL FLOW. IF THIS OCCURS...THEN THERE WILL BE AN
ADDITIONAL CHANCE FOR SEVERE THUNDERSTORMS SHOULD BREAKS DEVELOP
GIVEN IMPRESSIVE SHEAR PROFILES ONCE AGAIN FORECAST OVER THE AREA.

PRECIPITATION WILL LIKELY ENCOMPASS THE ENTIRE AREA SATURDAY NIGHT
AS UPPER SYSTEM FINALLY LIFTS OUT...DRAGGING A SLOW MOVING COLD
FRONT ACROSS THE AREA. WILL HAVE TO AGAIN CONTEND WITH A HEAVY
RAINFALL THREAT AS FRONTAL ORIENTATION BECOMES NEARLY PARALLEL TO
UPPER FLOW...WITH SYNOPTICALLY FORCED LOW LEVEL JET INTERSECTING
THIS BOUNDARY. ADDITIONAL FLOOD WATCHES MAY BE REQUIRED FOR SATURDAY
AND SATURDAY NIGHT GIVEN PRECIPITABLE WATER VALUES...FORECAST
QPF...AND RECENT RAINFALL.

LONG TERM (SUNDAY THROUGH THURSDAY)...
A MAINLY COOL AND DRY PERIOD EXPECTED AS NORTHWEST FLOW REGIME
STRENGTHENS IN THE WAKE OF DEEPENING EAST COAST TROUGH. LATER SHIFTS
MAY WANT TO INTRODUCE SMALL CHANCE POPS ON MONDAY AS SECONDARY
LONGWAVE TROUGH AXIS ROTATES THROUGH WITH AT LEAST A WEAK SURFACE
REFLECTION NOTED IN THE GFS AND CYCLONIC NORTHWEST FLOW ALOFT.

BOOKBINDER

&&

.AVIATION...

A SATURATED AIRMASS AND AN EASTERLY LOW LEVEL FLOW WILL KEEP IFR
CEILINGS OF 400 TO 800 FEET ACROSS MUCH OF THE AREA THROUGH THE
MORNING. THE CLOUD DECK WILL GRADUALLY RISE ABOVE 1000 FEET BY THIS
AFTERNOON BUT OVERCAST SKIES WILL LIKELY PERSIST THROUGH THE DAY.
THE BEST CHANCE OF PARTIAL CLEARING WILL OCCUR FARTHER NORTH IN THE
LAKE OF THE OZARKS AND ROLLA AREAS.  AREAS OF FOG WILL REDUCE THE
VISIBILITY TO BETWEEN 3 AND 5 MILES INTO THE MORNING HOURS. SHOWERS
AND THUNDERSTORMS WILL AFFECT AREAS MAINLY SOUTH AND EAST OF
SPRINGFIELD THIS MORNING WHERE VISIBILITIES COULD BE REDUCED TO NEAR
ONE MILE IN HEAVY RAIN.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
.MO...FLOOD WATCH THROUGH 10 AM FOR HOWELL...OZARK AND OREGON
COUNTIES.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Apr 22, 10:52 PM CDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1052 PM CDT THU APR 22 2004

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-230100-
BARRY-BARTON-BENTON-BOURBON-CAMDEN-CEDAR-CHEROKEE-CHRISTIAN-CRAWFORD-
DADE-DALLAS-DENT-DOUGLAS-GREENE-HICKORY-HOWELL-JASPER-LACLEDE-
LAWRENCE-MARIES-MCDONALD-MILLER-MORGAN-NEWTON-OREGON-OZARK-PHELPS-
POLK-PULASKI-SHANNON-ST. CLAIR-STONE-TANEY-TEXAS-VERNON-WEBSTER-
WRIGHT-
INCLUDING THE CITIES OF...AVA...BOLIVAR...BRANSON...CAMDENTON...
FORT LEONARD WOOD...FORT SCOTT...HOUSTON...JOPLIN...LEBANON...
MONETT...MOUNT VERNON...NEOSHO...NEVADA...OSAGE BEACH...OZARK...
PITTSBURG...ROLLA...SPRINGFIELD...STOCKTON AND WEST PLAINS.
1052 PM CDT THU APR 22 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME
SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  THUNDERSTORMS CAPABLE OF PRODUCING HEAVY RAINFALL AND LARGE HAIL
  UP TO THE SIZE OF NICKELS.

  AREAS AFFECTED AND TIMING:

  SCATTERED THUNDERSTORMS WILL CONTINUE TO AFFECT THE OZARKS REGION
  INTO EXTREME SOUTHEAST KANSAS THROUGH THE OVERNIGHT HOURS. THE
  THREAT FOR WIDESPREAD SEVERE WEATHER HAS DIMINISHED...WITH THE
  STRONGEST STORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL.

  DISCUSSION:

  THE NEARLY STATIONARY FRONT WHICH HAD NOSED INTO FAR SOUTHERN
  MISSOURI LATE THIS AFTERNOON HAS SETTLED BACK SOUTH INTO
  NORTHERN ARKANSAS EARLY THIS EVENING. ALTHOUGH THUNDERSTORMS
  WILL CONTINUE ACROSS THE REGION OVERNIGHT...THE LOSS OF DAYTIME
  HEATING AND A RELATIVELY COOL AND STABLE LOW LEVEL AIRMASS WILL
  HELP LIMIT THE THREAT OF SEVERE WEATHER.

  ACROSS SOUTHERN MISSOURI...SEVERAL ROUNDS OF THUNDERSTORMS OVER
  THE PAST SEVERAL DAYS HAS RESULTED IN BETWEEN TWO AND THREE INCHES
  OF RAINFALL. ADDITIONAL RAINFALL COULD LEAD TO MORE WIDESPREAD
  FLOODING...AND A FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF SOUTHERN
  MISSOURI.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  SEVERAL ROUNDS OF POTENTIALLY HEAVY RAIN ARE POSSIBLE FROM LATE
  FRIDAY AFTERNOON THROUGH SATURDAY NIGHT, AND SOME AREAS OF
  SOUTHERN MISSOURI MAY RECEIVE AN ADDITIONAL INCH OR TWO OR
  RAIN. DEPENDING ON RAINFALL TOTALS RECEIVED THURSDAY NIGHT,
  ADDITIONAL HEAVY RAIN COULD PRODUCE LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION IS NOT EXPECTED OVERNIGHT DUE TO THE ISOLATED
  NATURE OF ANY HAIL.

BOOKBINDER

In the hours before

Special weather statement, Apr 23, 12:07 AM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1207 AM CDT FRI APR 23 2004

MOZ096-097-101>106-230530-
BARRY-DOUGLAS-HOWELL-MCDONALD-OREGON-OZARK-STONE-TANEY-
INCLUDING THE CITIES OF...AVA...BRANSON...MONETT AND WEST PLAINS.
1207 AM CDT FRI APR 23 2004

THE SEVERE THUNDERSTORM WATCH HAS BEEN CANCELLED. THE THREAT
FOR WIDESPREAD SEVERE WEATHER HAS DIMINISHED ACROSS THE AREA.
ISOLATED TO SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE OVER
SOUTHERN MISSOURI DURING THE OVERNIGHT HOURS...HOWEVER HEAVY RAIN AND
CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THIS
ACTIVITY.

BOOKBINDER
Local storm report, Apr 23, 5:24 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0524 AM CDT FRI APR 23 2004

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0148 PM     HAIL             ARCOLA                  37.53N 93.92W
04/22/2004  0.88 INCH        DADE               MO   LAW ENFORCEMENT

0549 PM     FLOOD            MONETT                  36.92N 93.92W
04/22/2004                   BARRY              MO   TRAINED SPOTTER

            STREET FLOODING

0612 PM     HAIL             2 NW AURORA             36.99N 93.75W
04/22/2004  0.88 INCH        LAWRENCE           MO   LAW ENFORCEMENT

0617 PM     HAIL             2 NW AURORA             36.99N 93.75W
04/22/2004  1.50 INCH        LAWRENCE           MO   AMATEUR RADIO

0630 PM     HAIL             NEWBURG                 37.92N 91.90W
04/22/2004  0.75 INCH        PHELPS             MO   LAW ENFORCEMENT

0635 PM     HAIL             (TBN)FT LEONARD WOOD AAF37.75N 92.13W
04/22/2004  1.00 INCH        PULASKI            MO   TRAINED SPOTTER

0635 PM     HAIL             RICHLAND                37.85N 92.42W
04/22/2004  1.00 INCH        PULASKI            MO   TRAINED SPOTTER

0635 PM     HAIL             CRANE                   36.90N 93.57W
04/22/2004  1.50 INCH        STONE              MO   TRAINED SPOTTER

0640 PM     HAIL             CROCKER                 37.95N 92.27W
04/22/2004  1.00 INCH        PULASKI            MO   TRAINED SPOTTER

0640 PM     HAIL             CRANE                   36.90N 93.57W
04/22/2004  1.50 INCH        STONE              MO   AMATEUR RADIO

0652 PM     HAIL             ELSEY                   36.85N 93.55W
04/22/2004  1.00 INCH        STONE              MO   LAW ENFORCEMENT

0652 PM     HAIL             ELSEY                   36.85N 93.55W
04/22/2004  2.50 INCH        STONE              MO   AMATEUR RADIO

0654 PM     HAIL             WAYNESVILLE             37.83N 92.20W
04/22/2004  0.88 INCH        PULASKI            MO   TRAINED SPOTTER

0655 PM     HAIL             3 SW CRANE              36.87N 93.61W
04/22/2004  3.00 INCH        STONE              MO   LAW ENFORCEMENT

0657 PM     HAIL             ELSEY                   36.85N 93.55W
04/22/2004  3.00 INCH        STONE              MO   AMATEUR RADIO

0659 PM     HAIL             (TBN)FT LEONARD WOOD AAF37.75N 92.13W
04/22/2004  1.00 INCH        PULASKI            MO   TRAINED SPOTTER

0700 PM     HAIL             2 S MONETT              36.89N 93.92W
04/22/2004  1.00 INCH        BARRY              MO   EMERGENCY MNGR

0705 PM     HAIL             CARL JUNCTION           37.18N 94.57W
04/22/2004  1.00 INCH        JASPER             MO   LAW ENFORCEMENT

0707 PM     FUNNEL CLOUD     2 NW HURLEY             36.95N 93.53W
04/22/2004                   STONE              MO   LAW ENFORCEMENT

0710 PM     TSTM WND DMG     1 N ELSEY               36.86N 93.55W
04/22/2004                   STONE              MO   LAW ENFORCEMENT

            LARGE TREE DOWN BLOCKING ROAD.

0715 PM     TSTM WND GST     ABESVILLE               36.83N 93.37W
04/22/2004  65 MPH           STONE              MO   AMATEUR RADIO

0720 PM     FUNNEL CLOUD     ABESVILLE               36.83N 93.37W
04/22/2004                   STONE              MO   LAW ENFORCEMENT

            NICKEL SIZE HAIL AS WELL.

0725 PM     HAIL             3 S HIGHLANDVILLE       36.89N 93.28W
04/22/2004  1.00 INCH        CHRISTIAN          MO   LAW ENFORCEMENT

0725 PM     HAIL             2 E ABESVILLE           36.83N 93.33W
04/22/2004  1.25 INCH        STONE              MO   AMATEUR RADIO

0730 PM     HAIL             1 S HIGHLANDVILLE       36.92N 93.28W
04/22/2004  1.75 INCH        CHRISTIAN          MO   LAW ENFORCEMENT

0730 PM     HAIL             1 S HIGHLANDVILLE       36.92N 93.28W
04/22/2004  1.75 INCH        CHRISTIAN          MO   LAW ENFORCEMENT

0730 PM     FLOOD            ELSEY                   36.85N 93.55W
04/22/2004                   STONE              MO   AMATEUR RADIO

            WATER OVER ROADS

0735 PM     HAIL             SPOKANE                 36.87N 93.30W
04/22/2004  1.75 INCH        CHRISTIAN          MO   AMATEUR RADIO

0750 PM     HAIL             1 N JENKINS             36.78N 93.68W
04/22/2004  1.00 INCH        BARRY              MO   FIRE DEPT/RESCUE

0810 PM     HAIL             BRADLEYVILLE            36.78N 92.90W
04/22/2004  2.75 INCH        TANEY              MO   LAW ENFORCEMENT

0810 PM     FUNNEL CLOUD     1 W JENKINS             36.77N 93.70W
04/22/2004                   BARRY              MO   FIRE DEPT/RESCUE

0810 PM     HAIL             BRADLEYVILLE            36.78N 92.90W
04/22/2004  0.88 INCH        TANEY              MO   LAW ENFORCEMENT

0815 PM     FUNNEL CLOUD     8 NE FORSYTH            36.76N 93.02W
04/22/2004                   TANEY              MO   TRAINED SPOTTER

0820 PM     HAIL             1 SW GOODMAN            36.72N 94.41W
04/22/2004  1.00 INCH        MCDONALD           MO   LAW ENFORCEMENT

0820 PM     HAIL             SMALLETT                36.85N 92.72W
04/22/2004  1.75 INCH        DOUGLAS            MO   AMATEUR RADIO

0825 PM     FLOOD            (UMN)MONETT             36.88N 93.90W
04/22/2004                   BARRY              MO   TRAINED SPOTTER

            FLOODING IN LOW-LYING AREAS.

0826 PM     HAIL             7 W STOTTS CITY         37.10N 94.10W
04/22/2004  0.75 INCH        LAWRENCE           MO   LAW ENFORCEMENT

0830 PM     HAIL             5 W STOTTS CITY         37.10N 94.06W
04/22/2004  1.00 INCH        LAWRENCE           MO   TRAINED SPOTTER

0850 PM     HAIL             NOBLE                   36.75N 92.57W
04/22/2004  0.88 INCH        OZARK              MO   BROADCAST MEDIA

0855 PM     HAIL             5 SE SQUIRES            36.80N 92.56W
04/22/2004  2.75 INCH        DOUGLAS            MO   LAW ENFORCEMENT

            DAMAGE TO PICKUP TRUCK FROM LARGE HAIL NEAR
            DOUGLAS-OZARK COUNTY BORDER.

0930 PM     FLOOD            8 W AVA                 36.95N 92.79W
04/22/2004                   DOUGLAS            MO   LAW ENFORCEMENT

            LOW WATER CROSSINGS FLOODED IN WESTERN PART OF COUNTY.

0955 PM     HAIL             4 NW WEST PLAINS        36.77N 91.90W
04/22/2004  0.75 INCH        HOWELL             MO   LAW ENFORCEMENT

1000 PM     HAIL             1 W WEST PLAINS         36.73N 91.87W
04/22/2004  0.75 INCH        HOWELL             MO   EMERGENCY MNGR

1048 PM     HAIL             THAYER                  36.52N 91.55W
04/22/2004  0.88 INCH        OREGON             MO   LAW ENFORCEMENT

1051 PM     HAIL             THAYER                  36.52N 91.55W
04/22/2004  0.88 INCH        OREGON             MO   LAW ENFORCEMENT

BOOKBINDER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 7:10 PM CDTTornado WarningSGFChristian65 min
Apr 22, 7:14 PM CDTTornado WarningSGFStone31 min
Apr 22, 7:18 PM CDTSevere Thunderstorm WarningSGFBarry57 min
Apr 22, 7:29 PM CDTTornado WarningSGFTaney61 min
Apr 22, 7:31 PM CDTSevere Thunderstorm WarningSGFJasper59 min
Apr 22, 7:52 PM CDTTornado WarningSGFBarry, Stone53 min
Apr 22, 7:59 PM CDTTornado WarningSGFMcDonald61 min
Apr 22, 8:10 PM CDTTornado WarningSGFDouglas65 min
Apr 22, 8:12 PM CDTSevere Thunderstorm WarningSGFLawrence63 min
Apr 22, 8:25 PM CDTTornado WarningSGFOzark65 min
Apr 22, 9:15 PM CDTSevere Thunderstorm WarningSGFDouglas60 min
Apr 22, 9:26 PM CDTSevere Thunderstorm WarningSGFHowell79 min
Apr 22, 9:29 PM CDTSevere Thunderstorm WarningSGFOzark46 min
Apr 22, 10:01 PM CDTSevere Thunderstorm WarningSGFSt. Clair29 min
Apr 22, 10:50 PM CDTSevere Thunderstorm WarningSGFOregon55 min
Apr 22, 11:46 PM CDTSevere Thunderstorm WarningSGFOregon59 min
Apr 23, 6:28 AM CDTSevere Thunderstorm WarningSGFBarry62 min
Apr 23, 8:22 AM CDTSevere Thunderstorm WarningSGFBarry, McDonald53 min
Apr 23, 10:32 AM CDTFlash Flood WarningSGFMcDonald3 hr
Apr 23, 10:55 AM CDTFlash Flood WarningSGFBarry3 hr
Apr 23, 2:45 PM CDTSevere Thunderstorm WarningSGFBarton45 min
Apr 23, 3:35 PM CDTSevere Thunderstorm WarningSGFBarry, Newton55 min
Apr 23, 5:00 PM CDTFlash Flood WarningSGFBarry, Stone3 hr
Apr 23, 5:24 PM CDTFlash Flood WarningSGFLawrence5 hr
Apr 23, 6:34 PM CDTSevere Thunderstorm WarningSGFLawrence41 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.